# SDR 2000ZZZM65

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1027N
- Make and model: Doug DC-6A
- Aircraft serial: 43580
- Propeller: Hamstd 43E60
- System (JASC): 6110 · Propeller Assembly
- Part: Thrust Washer
- Part number: 57253
- Condition: Broken
- Location: Nr 1 Propeller
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

SHUTDOWN NR 1 DUE TO VIBRATION OF UNKNOWN ORIGIN, AIRCRAFT RETURNED TO PABE.  MAINTENANCE REMOVED PROP FOR FERRY TO PANC.  PROP DISASSEMBLED AND FOUND NR 1 BLADE THRUST WASHER BROKEN.  (M)
